MathSciNet Relay Station
MathSciNet bibliographic data
MR1983174 (2005j:60178a) 60K35 (82C31)
Balázs, Márton Growth fluctuations in a class of deposition models. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 4, 639–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement